# SDR DALA2025080105766

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FR53.6, STR 7 RT., VIEW D1-D2, INSTALLED BRACKET IS ON THE INCORRECT SIDE OF FRAME.   INSTALLED BRACKET ON CORRECT SIDE OF FRAME. REF A330-900 DWG G5397629600000 AND A330 SRM 53-11.
